Cetafen® Cough & Cold Relief from Hart Health. This multi-symptom formula reduces common cold and flu symptoms such as headache, minor aches and pains, cough, nasal congestion, sore throat, helps loosen phlegm to make coughs more productive and temporarily reduces fever. Each caplet contains Acetaminophen 325mg, Dextromethorphan HBr 10mg, Guaifenesin 100mg and Phenylephrine HCI 5mg. Packaged two caplets per packet in a workplace dispenser box designed to fit nicely in your first aid cabinet. Available in a 40/packet or 100/packet sized box.
Hart item #5541 & 5544